Alert archive / Virginia / Wind Advisories in 2009
Wind Advisory 12, NWS Wakefield, VA
NWS Wakefield, VA issued this wind advisory at Nov 11, 2009, 3:57 AM EST for 27 counties in Virginia; 9 counties in North Carolina; 4 counties in Maryland. It took effect at Nov 11, 2009, 6:00 PM EST. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2009, 3:57 AM EST (08:57 UTC)
- In effect from
- Nov 11, 2009, 6:00 PM EST
- Expired
- Nov 13, 2009, 6:11 PM EST
- In force
- 48 hr
- Issued by
- NWS Wakefield, VA
All 40 counties
Dorchester County, MD, Somerset County, MD, Wicomico County, MD, Worcester County, MD, Bertie County, NC, Camden County, NC, Chowan County, NC, Currituck County, NC, Gates County, NC, Hertford County, NC, Northampton County, NC, Pasquotank County, NC, Perquimans County, NC, Accomack County, VA, Brunswick County, VA, Caroline County, VA, Charles City County, VA, City of Chesapeake, VA, City of Emporia, VA, City of Franklin, VA, City of Hopewell, VA, City of Petersburg, VA, City of Virginia Beach, VA, City of Williamsburg, VA, Dinwiddie County, VA, Gloucester County, VA, Greensville County, VA, James City County, VA, Lancaster County, VA, Mathews County, VA, Middlesex County, VA, New Kent County, VA, Northampton County, VA, Northumberland County, VA, Prince George County, VA, Richmond County, VA, Southampton County, VA, Surry County, VA, Sussex County, VA, Westmoreland County, VA
The radar
The Norfolk radar (KAKQ), 34 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 9.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 113 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 881 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this wind advisory went out at Nov 10, 9:04 PM EST, 6 hours 53 minutes earlier.
Area forecast discussion, Nov 10, 9:04 PM EST, 6 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
904 PM EST TUE NOV 10 2009
.SYNOPSIS...
A COLD FRONT MOVES SOUTH ACROSS THE REGION TONIGHT. THE REMNANT
LOW OF IDA MOVES EAST ALONG THE GULF COAST STATES WEDNESDAY...THEN
DEEPENS AS IT EXITS OFF THE CAROLINA COAST THURSDAY NIGHT. THIS
SYSTEM BECOMES NEARLY STATIONARY FRIDAY INTO SATURDAY MORNING.
HIGH PRESSURE REBUILDS INTO THE MID ATLANTIC REGION SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
VERY LITTLE CHANGE TO AFTERNOON PACKAGE. RAIN FAIRLY WIDE SPREAD
ACROSS CWA...WITH THE EXCEPTIONS BEING LOWER MD ERN SHORE AND
HAMPTON ROADS. RAIN EXPECTED TO BE A LITTLE SLOW GETTING INTO THE
LWR MD ERN SHORE...SO NOTHING UNEXPECTED THERE. MORE SHOWERY
PRECIP ACROSS NE NC LIFTING NWWD...SO RAIN WILL BE MOVING INTO
HAMPTON ROADS IN THE NEXT 1-2 HOURS. MADE MINOR TWEAKS TO HOURLY
TEMPS...BUT NO OTHER SIGNIFICANT CHANGES MADE TO AFTERNOON FCST.
PREVIOUS DISCUSSION...THE RELATIVE CALM BEFORE THE STORM
CURRENTLY...AS THE REMNANT LOW FROM IDA CHURNS ACROSS SRN ALABAMA.
PER IR/WV STLT LOOPS...ELONGATED WCB EXTENDS FROM THE ERN GULF NNE
THROUGH THE NERN CONUS...WHILE TROWAL AND CCB REGIONS WRAP AROUND
THE BACKSIDE OF THE MID LVL LOW ACROSS THE TN AND LWR OH VLYS.
OVERNIGHT...DEEP MOIST ISENTROPIC LIFT (<10MB CONDENSATION
PRESSURE DEFICITS) WILL CONTINUE TO EXPAND NORTHWARD PER 290-310K
ANALYSIS. STEADY/WIDESPREAD RAIN HAS ALREADY EXPANDED INTO PTNS
OF THE REGION W OF I-95...AND WILL LOOK FOR FURTHER EWRD EXPANSION
THIS EVENING AND OVERNIGHT AS FVRBL WAA DYNAMICS VIA IDAS
REMNANTS/MID LVL LOW OVER ERN GULF CST STATES COINCIDE WITH THE
LINGERING RRQ FORCING (LOW-MID LVL FGEN AND QVECTOR CONVERGENCE)
FROM THE JET STREAK OVER NRN NEW ENGLAND.
POPS WILL INCREASE SW-NE TONIGHT...WITH WIDESPREAD RAIN EXPECTED
TO COVER THE ENTIRE REGION BY DAYBREAK. RAINFALL AMOUNTS COULD
APPROACH 1 OR HIGHER BY SUNRISE OVER THE SW PTN OF THE FCST
REGION...OR SW OF AN EMPORIA TO FARMVILLE LINE (TO INCLUDE SOUTH HILL).
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
12Z MODELS ARE A BIT MORE ALIGNED COMPARED TO PREVIOUS RUNS...
WHICH GIVES HIGHER CONFIDENCE OF A SIGNIFICANT (ANOMALOUS) SYNOPTIC
SETUP FOR THE MID ATLC REGION THROUGH MID-LATE WEEK. GFS-NAM-
ECMWF-SREF ARE SIMILAR WITH THE EVOLUTION OF IDAS REMNANTS AND
INTERACTION WITH THE SFC FRONT. BY WED EVENING...REMNANT LOW WILL
BE SOMEWHERE OFF THE GA/NRN FL PENINSULA COAST...WITH INVERTED
TROUGHING EXPANDING NNE ALONG THE GULF STREAM COINCIDING WITH
TIGHTENING LLVL BAROCLINIC ZONE/FRONTOGENESIS OFF THE COAST. THE
INCREASING PRESSURE GRADIENT BETWEEN THE REMNANT LOW OFF THE SE
COAST AND 1030+ MB HIGH OVER THE GREAT LAKES/EVENTUALLY NEW
ENGLAND WILL AGAIN ALLOW FOR STRENGTHENING E-NE FLOW...WHICH WILL
LIKELY PERSIST THROUGH AT LEAST FRIDAY. THE PERSISTENT STRONG
ONSHORE FLOW WILL POSE A MULTITUDE OF HAZARDS ALONG THE COAST...
TO INCLUDE MODERATE TO POSSIBLY SIGNIFICANT COASTAL FLOODING...
HIGH WINDS...AND HIGH SURF. SEE TIDES/COASTAL FLOODING SECTION
BELOW FOR ADDITIONAL INFORMATION.
OTHERWISE...GFS AND NAM 925-850 MB EASTERLY FLOW ANOMALIES
CONTINUE BTWN 3-4 STANDARD DEVIATIONS FROM NORMAL FROM WED AFTN
THROUGH THURSDAY. DEEP/MOIST ERLY FLOW IN THE LOWER-MID LAYERS
PERSISTING THROUGH FRIDAY...COUPLED WITH THE CONTINUED FGEN VIA
THE NRN STREAM DEFORMATION/CONFLUENT ZONE...WILL MAKE FOR A VERY
SOGGY FCST THROUGH FRI. HAVE HOISTED A FLOOD WATCH OVER A LARGE
PTN OF THE REGION (MAINLY SRN VA AND NERN NC)...WHERE CURRENTLY 4-7+
INCHES OF TOTAL RAINFALL ARE FORECASTED. THINK ANY POTENTIAL HYDRO
PROBLEMS THAT ARISE WILL BE MORE LONG-FUSED IN NATURE (THUS FLOOD
WATCH INSTEAD OF FLASH FLOOD WATCH)...AS MORE COOL-SEASON
(EXTRATROPICAL) CHARACTERISTICS...WITH PWATS TOPPING OUT AROUND 1.5...
WOULD SUPPORT MORE GRADUAL RISES IN SMALL STREAMS/CREEKS VERSES RAPID
(FLASH) FLOODING. THE EXCEPTION WILL BE IN URBAN AREAS NEAR THE
COAST...I.E. HAMPTON ROADS...ESPECIALLY GIVEN THE LIKELIHOOD OF
COINCIDING TIDAL FLOODING. FOR MORE INFORMATION...REFER TO THE
HYDROLOGY SECTION BELOW.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
BOTH ECMWF & GFS CONT TO DELAY EXIT OF CSTL LOW WITH BOTH MODELS NOW
SHOWING A PIECE OF NRGY BREAKING OFF FROM MAIN LOW AND DRIFING N
JUST OFF THE E COAST FRI NITE AND SAT. THIS CHANGE KEEPS CLOUDS AND
CHC POPS ACROSS THE AREA FRI NITE AND INTO A GOOD PART OF SAT
(SPCLLY ALONG THE COAST). HPC GRIDS AGREE WITH THIS SCENARIO SO
FOLLOWED THEM. NO REAL COLD AIR PROGGED BRHIND THE SYSTM...BUT LWRD
TMPS A BIT ON SAT DUE TO THE CLDS & LINGERING PCPN. HIGHS IN THE 60S.
HIGH PRS FINALLY BUILDS INTO THE RGN SUN & MON. DRY WITH HIGHS IN
THE M-U60S. LOWS IN THE 30S AND 40S. NXT FRNT PROGGED ACROSS RGN LATE
MON WITH HIGH PRS BLDG IN FROM THE W TUE. ADDED SLGHT CHC POPS WITH
THIS BNDRY MON NITE. A FEW DEGREES COOLER ON TUE. HIGHS 60-65.
&&
.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
LATEST RADAR IMAGERY SHOWS RAIN SHIELD HAS MVD INTO CENTRAL
PORTIONS OF NC AND VA. ELSEWHERE...SCTD SHWRS ARE MVG TO THE NW ACRS
NE NC AND PCPN IS DVLPG OVER THE SRN DELMARVA. EXPECT IFR TO DVLP
OVERNITE AT PHF/ORF/ECG AND RIC NR SUNRISE. IFR/MVFR CONDS SHUD
CONTINUE INTO THU WITH PCPN ENTIRE PD. HI PRES TO THE N AND LOW
PRES OVER THE NRN GULF CST WL RESULT IN A STRONG PRES GRADIENT
DVLPNG OVERNITE WITH GUSTY WNDS ALL SITES BY WED AM. HIGHEST WNDS
WL BE AT PHF/ORF/ECG WHERE GUSTS MAY EXCEED 35 KTS BY WED EVNG.
IFR/MVFR CONDS AND GUSTY WNDS CONTINUE INTO FRI AS THE HIGH TO THE
N AND LOW TO THE S WL NOT BE IN ANY HURRY TO MV OUT OF THE AREA.
THINGS SHOULD BEGIN TO DRY OUT LATE SAT AND SUN AS HI PRES BLDS
INTO THE RGN.
&&
.MARINE...
MODELS NOW COMING TOGETHER ON WHAT CUD END UP AS A SGNFCNT MARINE
EVENT ACROSS THE MID ATLNTC RGN. VERY CHALLENGING FCST FOR THE REST
OF THIS WEEK. UPSHOT WILL BE FOR A PROLONGED PRD OF NORTHEAST
(ONSHORE WNDS) SUSTAINED CLOSED TO GALE FORCE WITH GUSTS POTENTIALLY
TO STORM FORCE BEGINNING LATE WED AND LASTING THRU LATE FRI.
WILL KEEP THE RAMP UP SCA STARTING TONITE THEN INCRS TO NRLY SOLID
GALES FROM LATE WED ON. MODELS IN AGREEMENT THAT THESE CNDTNS CONT
INTO AT LEAST FRI AFTR...SO IN RARE FASHION...HAVE DECIDED TO XTND
THE GALE WRNGS FOR THE SRN WTRS THRU FRI AFTRN. WILL END THE GALES
ACROSS THE MID CHES BAY AND NRN CSTL WTSR AT END OF 4TH PRD SINCE
CONFIDENCE NOT HIGH ENUF TO GO BEYOND THAT ATTM.
WILL CONT TO CAP THE SEAS AT 15 FT FOR NOW...BUT NOT OUT OF THE QSTN
TO SEAS SEAS AOA 20 FT WHEN ALL SAID AND DONE. HIGH SURF ADVSRY
WILL NO DOUBT BE NEEDED BY THU.
&&
.HYDROLOGY...
900 PM UPDATE...SERFC GUIDANCE HAS ALSO BEEN UPDATED FOR SEVERAL
FOOT RISES IN THE CHOWAN BASIN...WITH THE LAWRENCEVILLE GAGE
GETTING CLOSE TO FLOOD STAGE BY FRIDAY MORNING.
845 PM UPDATE...MARFC RE-RAN RIVER FORECAST MODELS THIS EVENING
BASED UPON INCREASED QPF. RESULTS INDICATE RISES TO 3/4 BANKFULL
ON THE JAMES RIVER...AND TO MINOR FLOODING AT FARMVILLE AND MATOAX
ON THE APPOMATTOX. THIS IS A FLUID SITUATION...AND UPDATES TO
RIVER LEVELS/FLOOD POTENTIAL LIKELY NEXT DAY OR SO AS PRECIP WITH
SYSTEM EVOLVES. WILL UPDATE AGAIN IF NEW GUIDANCE ARRIVES FROM
SERFC.
PREVIOUS DISCUSSION...THE REMNANT LOW PREVIOUSLY KNOWN AS IDA
COULD POTENTIALLY PRODUCE WIDESPREAD MODERATE TO HEAVY RAINFALL
ACROSS THE AREA MAINLY FROM WEDNESDAY NIGHT INTO THURSDAY.
RAINFALL AMOUNTS COULD REACH 3 TO 4 INCHES IN PORTTIONS OF THE
JAMES BASIN....5 TO 6 INCHES IN THE CHOWAN BASIN AND BETWEEN 6 AND
7 INCHES ACROSS THE LOWER ROANOKE BASIN BEFORE ENDING SOMETIME
EARLY FRIDAY. THIS BEING THE TIME OF YEAR WHEN EVAPORATION IS
LOWER...SOIL MOISTURE HAS REMAINED RELATIVELY HIGH DURING THE PAST
COUPLE OF WEEKS....THEREFORE THE AFOREMENTIONED RAINFALL POTENTIAL
OVER THE NEXT FEW DAYS INCREASES THE LIKELIHOOD OF FLOODING ALONG
SMALL STREAMS AND CREEKS...AS WELL AS FLOODING ALONG PORTIONS OF
THE MAIN STEM RIVERS. A FLOOD WATCH WILL HAS BEEN ISSUED TO
INDICATE FLOOD POTENTIAL FROM THE END OF THE WEEK INTO THE
WEEKEND.
&&
.TIDES/COASTAL FLOODING...
GIVEN THE MODEL AGREEMENT AND COORD WITH OTHER OFFICES...WILL XTND
CSTL FLOOD WATCH TO INCLUDE THE ERN SHORE THRU FRI AFTN. WILL
ALSO ISSUE A CSTL FLOOD WTCH FOR THE MIDDLE CHES BAY BUT STARTING
05Z THURSDAY THRU FRI AFTN.
TIDAL ANAMOLIES CONT TO PAINT SOME 2-3 FT ABOVE NRML TIDES THU
THRU FRI. THIS WILL LIKELY TO RESULT IN MINOR TO MDT CSTL FLOODING
ACROSS NRN CSTL AREAS WITH MDT TO SEVERE CSTL FLOODING ACROSS SRN
CHES BAY AND SRN CSTL WTRS. WATCH MAY BE UPGRADED TO A WRNG BY
WED. STAY TUNED.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...COASTAL FLOOD WATCH FROM WEDNESDAY AFTERNOON THROUGH FRIDAY
AFTERNOON FOR MDZ024-025.
NC...FLOOD WATCH FROM 6 AM EST WEDNESDAY THROUGH THURSDAY AFTERNOON
FOR NCZ012>017-030>032-102.
COASTAL FLOOD WATCH FROM WEDNESDAY AFTERNOON THROUGH FRIDAY
AFTERNOON FOR NCZ017-102.
VA...FLOOD WATCH FROM 6 AM EST WEDNESDAY THROUGH THURSDAY AFTERNOON
FOR VAZ060-065>067-079>082-084-086>098-100.
COASTAL FLOOD WATCH FROM WEDNESDAY AFTERNOON THROUGH FRIDAY
AFTERNOON FOR VAZ091-094>100.
COASTAL FLOOD WATCH FROM LATE WEDNESDAY NIGHT THROUGH FRIDAY
AFTERNOON FOR VAZ075-077-078-084>086.
MARINE...SMALL CRAFT ADVISORY FROM 1 AM TO 1 PM EST WEDNESDAY FOR
ANZ632-633-650-652-654-656-658.
GALE WARNING FROM 1 PM WEDNESDAY TO 6 PM EST FRIDAY FOR ANZ654-
656-658.
GALE WARNING FROM 1 PM WEDNESDAY TO 6 AM EST FRIDAY FOR ANZ632-
633-650-652.
SMALL CRAFT ADVISORY FROM 1 AM TO 6 PM EST WEDNESDAY FOR
ANZ630-631.
GALE WARNING FROM 6 PM WEDNESDAY TO 6 PM EST THURSDAY FOR
ANZ630-631.
&&
SYNOPSIS...BKH
NEAR TERM...BKH/WRS
SHORT TERM...BKH
LONG TERM...MPR
AVIATION...AM
MARINE...MPR/AM
HYDROLOGY...KLL/WRS
TIDES/COASTAL FLOODING...MPRHazardous weather outlook, Nov 10, 4:25 PM EST, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 425 PM EST TUE NOV 10 2009 MDZ021>023-VAZ048-049-061>064-068>074-076-083-112130- DORCHESTER-WICOMICO-SOMERSET-FLUVANNA-LOUISA-CUMBERLAND-GOOCHLAND- HANOVER-CAROLINE-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM- KING AND QUEEN-ESSEX-RICHMOND-NEW KENT- 425 PM EST TUE NOV 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A WIDESPREAD RAINFALL IS EXPECTED ACROSS THE AREA WEDNESDAY THROUGH FRIDAY. RAINFALL AMOUNTS OF A FEW INCHES ARE POSSIBLE. THIS WILL LIKELY RESULT IN SOME MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ060-067-082-112130- PRINCE EDWARD-NOTTOWAY-CHARLES CITY- 425 PM EST TUE NOV 10 2009 ...FLOOD WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ075-112130- WESTMORELAND- 425 PM EST TUE NOV 10 2009 ...COASTAL FLOOD WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN NECK OF VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ633-650-652-112130- CURRITUCK SOUND- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- 425 PM EST TUE NOV 10 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST WEDNESDAY... ...GALE WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 6 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS AND CURRITUCK SOUND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ654-656-658-112130- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 425 PM EST TUE NOV 10 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST WEDNESDAY... ...GALE WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 6 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ630-631-112130- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- 425 PM EST TUE NOV 10 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 6 PM EST WEDNESDAY... ...GALE WARNING IN EFFECT FROM 6 PM WEDNESDAY TO 6 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY AND THE SOUTHERN CHESAPEAKE BAY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ632-112130- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- 425 PM EST TUE NOV 10 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST WEDNESDAY... ...GALE WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 6 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN CHESAPEAKE BAY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ024-VAZ099-112130- INLAND WORCESTER-ACCOMACK- 425 PM EST TUE NOV 10 2009 ...COASTAL FLOOD WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND AND THE EASTERN SHORE OF VIRGINIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WATCH. A COMBINATION OF STRONG HIGH PRESSURE BUILDING FROM THE NORTH AND REMNANTS OF IDA OFF THE SOUTHEAST COAST...WILL ALLOW AN EXTENDED PERIOD OF STRONG ONSHORE FLOW TO DEVELOP ALONG THE COAST OF NORTHEAST NORTH CAROLINA AND SOUTHEAST VIRGINIA. THE STRONG ONSHORE FLOW INCREASES THE POTENTIAL FOR COASTAL FLOODING...BEGINNING LATE WEDNESDAY AND CONTINUING THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ100-112130- NORTHAMPTON VA- 425 PM EST TUE NOV 10 2009 ...FLOOD WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY AFTERNOON... ...COASTAL FLOOD WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SHORE OF VIRGINIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD WATCH. A COMBINATION OF STRONG HIGH PRESSURE BUILDING FROM THE NORTH AND REMNANTS OF IDA OFF THE SOUTHEAST COAST...WILL ALLOW AN EXTENDED PERIOD OF STRONG ONSHORE FLOW TO DEVELOP ALONG THE COAST OF NORTHEAST NORTH CAROLINA AND SOUTHEAST VIRGINIA. THE STRONG ONSHORE FLOW INCREASES THE POTENTIAL FOR COASTAL FLOODING...BEGINNING LATE WEDNESDAY AND CONTINUING THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ084-086-112130- GLOUCESTER-MATHEWS- 425 PM EST TUE NOV 10 2009 ...FLOOD WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY AFTERNOON... ...COASTAL FLOOD WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE PENINSULA OF VIRGINIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD WATCH. A COMBINATION OF STRONG HIGH PRESSURE BUILDING FROM THE NORTH AND REMNANTS OF IDA OFF THE SOUTHEAST COAST...WILL ALLOW AN EXTENDED PERIOD OF STRONG ONSHORE FLOW TO DEVELOP ALONG THE COAST OF NORTHEAST NORTH CAROLINA AND SOUTHEAST VIRGINIA. THE STRONG ONSHORE FLOW INCREASES THE POTENTIAL FOR COASTAL FLOODING...BEGINNING LATE WEDNESDAY AND CONTINUING THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ077-078-085-112130- NORTHUMBERLAND-LANCASTER-MIDDLESEX- 425 PM EST TUE NOV 10 2009 ...COASTAL FLOOD WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE PENINSULA OF VIRGINIA AND THE NORTHERN NECK OF VIRGINIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WATCH. A COMBINATION OF STRONG HIGH PRESSURE BUILDING FROM THE NORTH AND REMNANTS OF IDA OFF THE SOUTHEAST COAST...WILL ALLOW AN EXTENDED PERIOD OF STRONG ONSHORE FLOW TO DEVELOP ALONG THE COAST OF NORTHEAST NORTH CAROLINA AND SOUTHEAST VIRGINIA. THE STRONG ONSHORE FLOW INCREASES THE POTENTIAL FOR COASTAL FLOODING...BEGINNING LATE WEDNESDAY AND CONTINUING THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ012>016-030>032-VAZ065-066-079>081-087>090-092-093-112130- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-BERTIE-CHOWAN- PERQUIMANS-MECKLENBURG-LUNENBURG-BRUNSWICK-DINWIDDIE-PRINCE GEORGE- GREENSVILLE-SUSSEX-SURRY-JAMES CITY-SOUTHAMPTON-ISLE OF WIGHT- 425 PM EST TUE NOV 10 2009 ...FLOOD WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. A PROLONGED PERIOD OF RAIN...POSSIBLY HEAVY AT TIMES...IS EXPECTED FROM WEDNESDAY INTO FRIDAY. RAINFALL AMOUNTS MAY REACH A COUPLE OF INCHES...WITH LOCALIZED FLOODING POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ017-102-VAZ091-094>098-112130- INLAND CURRITUCK-OUTER BANKS CURRITUCK-YORK-NEWPORT NEWS/HAMPTON- NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH- 425 PM EST TUE NOV 10 2009 ...FLOOD WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY AFTERNOON... ...COASTAL FLOOD WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...SOUTH HAMPTON ROADS VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD WATCH. A PROLONGED PERIOD OF RAIN...POSSIBLY HEAVY AT TIMES...IS EXPECTED FROM WEDNESDAY INTO FRIDAY. RAINFALL AMOUNTS MAY REACH A FEW INCHES...WITH LOCALIZED FLOODING POSSIBLE. IN ADDITION...WINDY CONDITIONS WILL DEVELOP ALONG THE COAST BY LATE WEDNESDAY. WIND GUSTS IN EXCESS OF 40 MPH ARE POSSIBLE THROUGH EARLY FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 44
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 3:39 AM EST | Storm Watch | AKQ | 2 hr | |
| Nov 11, 3:57 AM EST | High Wind Warning | AKQ | Accomack, Gloucester, Lancaster, Mathews, Middlesex, Northampton and 3 more | 56 hr |
| Nov 11, 4:46 AM EST | Coastal Flood Warning | AKQ | Accomack, Gloucester, Lancaster, Mathews, Middlesex, Northampton and 4 more | 3 days |
| Nov 11, 4:46 AM EST | High Surf Advisory | AKQ | Accomack, Northampton, City of Virginia Beach | 71 hr |
| Nov 11, 5:58 AM EST | Storm Warning | AKQ | 52 hr | |
| Nov 11, 10:26 AM EST | River Flood Warning | AKQ | Brunswick | 4 days |
Nearby
Wind Advisories in Virginia, 2009Wind Advisories in North Carolina, 2009Wind Advisories in Maryland, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.